Volume 15, Issue 3
Unconstrained Methods for Generalized Complementarity Problems

J. M. Peng & Y. Yuan

DOI:

J. Comp. Math., 15 (1997), pp. 253-264

Published online: 1997-06

Preview Full PDF 131 1708
Export citation
  • Abstract

In this paper, the generalized complementarity problem is formulated as an unconstrained optimization problem. Our results generalize the results of [9]. The dimensionality of the unconstrained problem is the same as that of the original problem. If the mapping of generalized complementarity problem is differentiable, the objective function of the unconstrained problem is also differentiable. All the solutions of the original problem are global minimizers of the optimization problem. A generalized strict complementarity condition is given. Under certain assumptions, local properties of the correspondent unconstrained optimization problem are studied. Limited numerical tests are also reported.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-15-253, author = {}, title = {Unconstrained Methods for Generalized Complementarity Problems}, journal = {Journal of Computational Mathematics}, year = {1997}, volume = {15}, number = {3}, pages = {253--264}, abstract = { In this paper, the generalized complementarity problem is formulated as an unconstrained optimization problem. Our results generalize the results of [9]. The dimensionality of the unconstrained problem is the same as that of the original problem. If the mapping of generalized complementarity problem is differentiable, the objective function of the unconstrained problem is also differentiable. All the solutions of the original problem are global minimizers of the optimization problem. A generalized strict complementarity condition is given. Under certain assumptions, local properties of the correspondent unconstrained optimization problem are studied. Limited numerical tests are also reported. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9203.html} }
TY - JOUR T1 - Unconstrained Methods for Generalized Complementarity Problems JO - Journal of Computational Mathematics VL - 3 SP - 253 EP - 264 PY - 1997 DA - 1997/06 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9203.html KW - AB - In this paper, the generalized complementarity problem is formulated as an unconstrained optimization problem. Our results generalize the results of [9]. The dimensionality of the unconstrained problem is the same as that of the original problem. If the mapping of generalized complementarity problem is differentiable, the objective function of the unconstrained problem is also differentiable. All the solutions of the original problem are global minimizers of the optimization problem. A generalized strict complementarity condition is given. Under certain assumptions, local properties of the correspondent unconstrained optimization problem are studied. Limited numerical tests are also reported.
J. M. Peng & Y. Yuan. (1970). Unconstrained Methods for Generalized Complementarity Problems. Journal of Computational Mathematics. 15 (3). 253-264. doi:
Copy to clipboard
The citation has been copied to your clipboard